# SDR USAA2011072500034

- Difficulty date: July 14, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,995 hours, 15,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BEAM AT FR66, -Y1732, -Z240.  REPLACED FLOOR SUPPORT BEAM AT FR66, -Y1732, -Z240 IAW A320 SRM 53-41-14.
